Jump to content
Acne.org Community
Sign in to Follow  
  • entries
    16
  • comments
    29
  • views
    11,126

Accutane Day 1!

Sign in to Follow  
Carlyyy15

378 views

So I took my first pill today. The side effects are a little scary to me, like the depression and mental issues

Sign in to Follow  


2 Comments


Recommended Comments

don't worry about the depression side effects. I already have issues with stuff like that and I havn't been affected by it at all. I'm in my second month. Hopefully all goes well with you! Good luck!

Share this comment


Link to comment

Thank you that makes me feel better! It's just kinda freaky. Thank you, I hope everything is good for you also!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×